Rodexo
Health Care

Vitamin D deficiency symptoms: Rotaviral diarrhoea could be a sign

Vitamin D deficiency symptoms: Rotaviral diarrhoea could be a sign 1202231


The NHS warns: “Taking too many vitamin D supplements over a long period of time can cause too much calcium to build up in the body (hypercalcaemia). This can weaken the bones and damage the kidneys and the heart.

“Don’t take more than 100 micrograms of vitamin D a day as it could be harmful. This applies to adults, including pregnant and breastfeeding women and the elderly, and children aged 11 to 17 years.

“Children aged 1 to 10 years shouldn’t have more than 50 micrograms a day. Infants under 12 months shouldn’t have more than 25 micrograms a day.

“Some people have medical conditions that mean they may not be able to safely take as much. If in doubt, you should consult your doctor.



Source: express.co.uk

Related posts

Repealing Obamacare with no viable replacement ready to go could wreak havoc, insurance experts warn

Rodexo

Why hitting the snooze button in the morning is bad for your health

Rodexo

New ovarian cancer drug Niraparib prolongs survival by up to 21 months in patients with relapsed disease

Rodexo

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.